9 results for Soliton.

Parameters for your search query:
Keyword    Soliton

Open AccessArticle
Export: RIS | BibTeX | EndNote
Solitons and Periodic Solutions of the Fisher Equation with Nonlinear Ordinary Differential Equation as Auxiliary Equation
American Journal of Applied Mathematics and Statistics. 2018, 6(6), 244-252. DOI: 10.12691/ajams-6-6-5
Pub. Date: November 14, 2018Views: 7472Downloads: 6803
Open AccessArticle
Export: RIS | BibTeX | EndNote
Exact Travelling Envelope Solitons and Kink-soliton Solutions for the Josephson Nonlinear Left-handed Transmission Line
Applied Mathematics and Physics. 2017, 5(3), 77-84. DOI: 10.12691/amp-5-3-1
Pub. Date: June 24, 2017Views: 15280Downloads: 13056
Open AccessArticle
Export: RIS | BibTeX | EndNote
Stability of Dissipative Optical Solitons in the 2D Complex Swift-Hohenberg Equation
International Journal of Physics. 2016, 4(4), 78-84. DOI: 10.12691/ijp-4-4-2
Pub. Date: June 01, 2016Views: 13407Downloads: 11476
Open AccessArticle
Export: RIS | BibTeX | EndNote
Dynamics of Kinks by Using Adomian Decomposition Method
American Journal of Numerical Analysis. 2016, 4(1), 8-10. DOI: 10.12691/ajna-4-1-2
Pub. Date: April 14, 2016Views: 13590Downloads: 11859
Open AccessArticle
Export: RIS | BibTeX | EndNote
Variational Homotopy Perturbation Method for the Nonlinear Generalized Regularized Long Wave Equation
American Journal of Applied Mathematics and Statistics. 2014, 2(4), 231-234. DOI: 10.12691/ajams-2-4-10
Pub. Date: August 14, 2014Views: 16486Downloads: 11331
Open AccessArticle
Export: RIS | BibTeX | EndNote
Properties of Optical Soliton in a Three Level Medium with Quintic Nonlinearity
International Journal of Physics. 2015, 3(2), 45-51. DOI: 10.12691/ijp-3-2-1
Pub. Date: February 04, 2015Views: 19839Downloads: 17731
Figure of 16
Open AccessArticle
Export: RIS | BibTeX | EndNote
Exact Soliton Solutions of the 1D Generalized Gross-Pitaevskii Equation with Quadratic Potential and Parameterized Nonlinearity
American Journal of Mathematical Analysis. 2014, 2(2), 28-32. DOI: 10.12691/ajma-2-2-3
Pub. Date: June 18, 2014Views: 13146Downloads: 8162
Open AccessArticle
Export: RIS | BibTeX | EndNote
Bifurcation and Stability Analysis of Pulsating Solitons
International Journal of Physics. 2018, 6(5), 166-173. DOI: 10.12691/ijp-6-5-5
Pub. Date: December 04, 2018Views: 10428Downloads: 9624
Open AccessArticle
Export: RIS | BibTeX | EndNote
Application of the He’s Semi-inverse Method for (2 + 1)-Dimensional Nonlinear PDEs
Journal of Mathematical Sciences and Applications. 2013, 1(2), 29-31. DOI: 10.12691/jmsa-1-2-3
Pub. Date: September 30, 2013Views: 14481Downloads: 9869
Figure of 2
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals






Article Types